# SDR SWIA201231013

- Difficulty date: June 12, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 22,920 hours, 19,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Diode
- Condition: Failed
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY EXIT SIGN BY MAIN CABIN DOOR IS INOPERATIVE.  (FLT 5482)  REPLACED DIODE BLOCK TB110-2.
